Psychotherapy

Ask Dr. Schwartz
Ask Dr. Schwartz
Psychotherapy and Mental Health questions

Social Phobia

Hi Dr. Schwartz, My question is, should I go and get some help? I have been feeling the way I do for such a long time, and recently I figured out, from reading into it, that I have Social Anxiety Disorder (Social Phobia). I tend to blush a lot, and I don\'t know why I am. I get all red in the face and sweat when waiting in lines, or I tend to feel like people are watching me wherever I go. I hate this feeling. Is there anything you could suggest I do? I really need to get rid of these feelings, because it\'s not who I am. Muchly appreciated. Bor.

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.

Share This

Resources